# SDR SWAA2018080824060

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 50,657 hours, 24,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A331250
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT OUT OF ADJUST.  ADJUSTED GIRT PER MT.
